Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 4, 2012, 7:07 PM MDT for Park County, Wyoming. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 7:07 PM MDT (01:07 UTC)
- Expired
- Jun 4, 2012, 7:30 PM MDT
- In force
- 23 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Park County, WY
The radar
The Billings radar (KBLX), 108 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3764 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086
WUUS55 KRIW 050107
SVRRIW
WYC029-050200-
/O.NEW.KRIW.SV.W.0004.120605T0107Z-120605T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
707 PM MDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PARK COUNTY IN NORTHWEST WYOMING...
* UNTIL 800 PM MDT
* AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 65 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF STATE HWY 294
MILE MARKER 10...OR 16 MILES WEST OF POWELL...AND MOVING NORTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELK BASIN AROUND 730 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4500 10908 4501 10876 4500 10876 4465 10898
4476 10928 4501 10914 4501 10909
TIME...MOT...LOC 0107Z 203DEG 28KT 4487 10905
WIND...HAIL 60MPH <.75IN
$$
LAVOIE1 follow-up statement
482
WWUS55 KRIW 050130
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
730 PM MDT MON JUN 4 2012
WYC029-050140-
/O.CAN.KRIW.SV.W.0004.000000T0000Z-120605T0200Z/
PARK WY-
730 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4500 10908 4501 10876 4500 10876 4465 10898
4476 10928 4501 10914 4501 10909
TIME...MOT...LOC 0130Z 203DEG 28KT 4503 10895
$$
LAVOIEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:28 PM MDT, 39 minutes earlier.
Area forecast discussion, Jun 4, 6:28 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 628 PM MDT MON JUN 4 2012 .UPDATE...RAN A QUICK UPDATE FOR EARLY THIS EVENING TO INCREASE AREAL COVERAGE OF POPS GIVEN THE ONGOING CONVECTION. .SHORT TERM...TONIGHT THROUGH THURSDAY HIGH BASED CONVECTION FIRING IN OUR CENTRAL ZONES ALONG OLD DEBRIS CLOUDS FROM YESTERDAY'S CENTRAL COLORADO CONVECTION. CAPES CONTINUE TO BUILD ACROSS THE FAR NORTH SO STRONGER TO POTENTIALLY SEVERE STORMS ARE STILL POSSIBLE UP THERE WITH MAIN THREAT IN THE CENTRAL ZONES BEING STRONG WIND AND LIGHTNING. AFTER THIS AFTERNOON AND EARLY EVENING...ALL THE FOCUS IS ON OUR INCOMING COLD TROUGH. MAIN CHANGE SINCE YESTERDAY IS AN ADDITIONAL SHORTWAVE THAT DROPS DOWN THE BACKSIDE OF THE TROUGH ALLOWING THE TROUGH TO CARVE OUT FURTHER SOUTH. THIS FURTHER SOUTH MOVEMENT ALLOWS FOR A STRONGER FROPA WHICH INCREASES THE THREAT OF THUNDERSTORMS ALONG THE FRONT IN THE NW AND INCREASES THE POTENTIAL FOR VERY STRONG TO HIGH WINDS WITH FROPA. FRONT SHOULD ARRIVE IN THE FAR WEST IN THE 19-21Z TIMEFRAME AND THEN SHIFT INTO CENTRAL WYO AFTER 00-03Z AND THE MORE IN THE 04-06Z IN THE FAR EASTERN ZONES. HAVE ISSUED HIGH WIND WATCHES FOR MUCH OF CENTRAL WYOMING AHEAD OF AND BEHIND THE FRONT AS THE NAM12 IS SHOWING 10-11MB 3HR PRESSURE RISES. COULD SEE HIGH WINDS BRIEFLY AHEAD OF THE FRONT WITH THE SLY FLOW AND THEN BEHIND THE FRONT WITH THE WEST TO NORTHWEST FLOW. SEE THE NPW FOR FURTHER DETAILS. AFTER THE INITIAL LINE OF CONVECTION AND POTENTIALLY STRONG THUNDERSTORMS IN THE WEST...THE MAIN FOCUS WILL BE SHARPLY FALLING TEMPERATURES WITH RAIN CHANGING TO SNOW. THE SNOW LEVEL WILL LOWER TO THE VALLEY FLOW AS THE EVENING WEARS ON. THE SNOW WILL START ON THE HIGHER PEAKS QUICKLY AFTER FROPA. FIRE WEATHER WILL ALSO BE A SIGNIFICANT CONCERN WITH VERY LOW RH'S AHEAD OF THE FRONT AND STRONG SLY WINDS COMBINED WITH HOT TEMPERATURES. SEE THE FIRE WEATHER DISCUSSION AND STATEMENTS FOR MORE DETAIL. BEHIND TUESDAY NIGHT...THE SHORT TERM LOOKS MUCH QUIETER AND SHARPLY COOLER...ESPECIALLY WEDNESDAY. THE NAM WANTS TO FIRE SOME CONVECTION TO OUR EAST WEDNESDAY EVENING THAT WORKS WWD ON NWWD MOVING OUTFLOWS AND AHEAD OF AN UPPER LEVEL SHORTWAVE BUT CONFIDENCE LOW ON THIS SCENARIO ATTM. LEFT ISOLATED STORMS IN JUST NEAR THE ERN BORDER. WEAK RIDGING THURSDAY WITH WARMING MID LEVEL TEMPERATURES LEADING TO SOME WARMER READINGS AFTER THE SHARP COOLDOWN ON WEDNESDAY. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY THE FOCUS FOR THE EXTENDED PERIOD REMAINS THE UPPER LOW/TROUGH COMING FROM THE ALEUTIAN ISLANDS. THE STORM SYSTEM WILL MOVE ONSHORE OVER THE PACIFIC NORTHWEST FRIDAY/SATURDAY. THE MEDIUM RANGE MODELS ARE IN BETTER AGREEMENT TODAY THAN YESTERDAYS 12Z RUN. ALTHOUGH THERE ARE TIMING AND PLACEMENT ISSUES BETWEEN THE MODELS...THEY ALL SHOW THE CLOSED LOW/TROUGH MOVING ACROSS NORTHERN PORTIONS OF THE INTERMOUNTAIN WEST...AND THE ASSOCIATED COLD FRONT MOVING THROUGH LATE SATURDAY AFTERNOON INTO THE OVERNIGHT PERIOD. THE ECMWF AND GEM ARE THE MOST PROGRESSIVE WITH THE FRONT...WHILE THE GFS IS THE SLOWER SOLUTION...PUSHING THE FRONT ACROSS THE STATE BY SUNDAY MORNING. COOLER AND GENERALLY UNSETTLED WEATHER WILL REMAIN ACROSS THE REGION IN THE WAKE OF THIS SYSTEM. THE IMPACTS FROM THIS SYSTEM ARE BEGINNING TO LOOK SIMILAR TO TOMORROWS STORM...WITH A STRONG QUICK COLD FRONT MOVING THROUGH ON SATURDAY. SLIGHTLY INCREASED WINDS FRIDAY AND SATURDAY ACROSS THE STATE AS THE GRADIENT TIGHTENS...CAUSING WIDESPREAD BREEZY CONDITIONS. AREAS EAST OF THE DIVIDE COULD SEE EXTREME FIRE WEATHER BEHAVIOR FRIDAY AND SATURDAY...ESPECIALLY WHERE FUELS ARE CONSIDERED CRITICAL. THE BEST CHANCE FOR PRECIPITATION REMAINS ACROSS WESTERN AND NORTHERN PORTIONS...MAINLY ACROSS THE MOUNTAINOUS AREAS. TEMPERATURE FORECAST REMAINS ON TRACK WITH ABOVE AVERAGE READINGS RETURNING FRIDAY AND SATURDAY...AND DROPPING BACK DOWN TO NEAR NORMAL LEVELS SUNDAY AND MONDAY. .AVIATION.../00Z ISSUANCE/ AN UNSTABLE AIRMASS WILL BRING ISOLATED THUNDERSTORMS TO NORTHERN WYOMING AND THE CASPER AREA THROUGH 03Z. TERMINALS MOST AFFECTED WILL BE KCOD...KJAC...AND KCPR ALTHOUGH KWRL COULD SEE SOME TS AS WELL. PERIODS OF MVFR/IFR IN TSRA ARE POSSIBLE. SOUTHERLY WIND WILL DEVELOP BY 04Z AHEAD OF A STRONG TROUGH OF LOW PRESSURE. AFTER A BRIEF LULL OVERNIGHT DURING WHICH LLWS WILL DEVELOP IN AREAS THE SURFACE WIND DIMINISHES. PARTICULARLY AROUND KCOD AND KRIW. STRONGER SOUTHERLY WIND WILL RETURN BY 16Z WITH GUSTS OVER 40KT POSSIBLE PARTICULARLY IN THE SOUTH. A STRONG COLD FRONT WILL MOVE INTO WRN WY BY 21Z BRINGING A SHIFT TO WESTERLY WIND ALONG AND WEST OF A KAFO TO KBZN LINE. AS THE FRONT MOVES EAST...LOWERING CIGS AND -SHSN WILL BRING LOCALIZED MVFR/IFR WITH FRQT MOUNTAIN OBSCURATIONS. .FIRE WEATHER... A VERY STRONG COLD FRONT WILL APPROACH WESTERN WYOMING EARLY IN THE AFTERNOON ON TUESDAY...SPREAD EAST OF THE DIVIDE BY EARLY EVENING AND THEN INTO THE EASTERN PART OF THE DISTRICT BY LATE EVENING. AHEAD OF THE FRONT IT WILL BE VERY DRY...HOT AND WINDY WITH STRONG SOUTHERLY WINDS. BEHIND THE FRONT...WINDS WILL SHIFT TO THE WEST...IT WILL BECOME SHARPLY COLDER AND FOR THE WEST THERE WILL BE RAIN SHOWERS TURNING TO SNOW SHOWERS BEFORE ENDING LATE. WEDNESDAY WILL BE SHARPLY COOLER TO COLDER WITH HIGHS 20 TO 25 DEGREES COLDER. IT WILL DRY FOR MOST AREAS BUT RH'S WILL STILL BE QUITE LOW ACROSS MUCH OF THE CENTRAL ZONES WITH MIN RH'S AROUND 15 PERCENT. HOWEVER...THERE WILL BE MUCH LESS WIND. THURSDAY WILL BE DRY WITH TEMPERATURES ABOUT 5 TO 8 DEGREES WARMER WITH JUST A FEW LOCALLY BREEZY AREAS. DRY LOWER LEVELS WILL STILL PRODUCE MIN RH'S IN THE TEENS ACROSS THE CENTRAL AND SOUTHERN ZONES. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING WYZ005-018-019-030. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING WYZ280-281-285. HIGH WIND WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT WYZ003-016-017. FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON WYZ004-006. && SHORT TERM...SKRBAC LONG TERM...LAVOIE AVIATION...BERC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 4, 3:54 PM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 354 PM MDT MON JUN 4 2012 WYZ001>020-022>030-051100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 354 PM MDT MON JUN 4 2012 ...HIGH WIND WATCHES IN EFFECT FOR PORTIONS OF CENTRAL AND SOUTHERN WYOMING FOR TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FOR JOHNSON AND NATRONA COUNTIES FOR TUESDAY... ...FLOOD WATCHES AND WARNINGS IN EFFECT FOR AREAS OF THE BIG HORN BASIN THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT RISES ON AREA CREEKS AND RIVERS WILL CONTINUE... ESPECIALLY ACROSS THE BIG HORN BASIN. MINOR LOW LAND FLOODING IS OCCURRING AT MEDICINE LODGE IN SOUTHEASTERN BIG HORN COUNTY. ADDITIONAL LOW LAND FLOODING REMAINS POSSIBLE IN A FEW ADDITIONAL LOCATIONS...INCLUDING BUT NOT LIMITED TO...SHELL AND TENSLEEP CREEKS...THE NORTH AND SOUTH FORK OF SHOSHONE RIVER...AND ALONG THE WIND RIVER NEAR DUBOIS. PLEASE VIEW OUR HYDROLOGY PRODUCTS FOR ADDITIONAL INFORMATION. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA. THE MAIN HAZARD WILL BE STRONG GUSTY WINDS TO 50 MPH AND SMALL HAIL... WITH POTENTIALLY STRONGER STORMS ACROSS THE BIG HORN BASIN. STORMS WILL PERSIST INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...WIDESPREAD ELEVATED FIRE WEATHER BEHAVIOR WHERE FUELS ARE CRITICAL. STRONG THUNDERSTORMS POSSIBLE IN THE WEST. AREAS OF STRONG WIND MAY DEVELOP ACROSS CENTRAL AND SOUTHERN WYOMING DURING THE AFTERNOON HOURS AND CONTINUE THROUGH EARLY WEDNESDAY MORNING. FRIDAY AND SATURDAY...EXTREME FIRE WEATHER BEHAVIOR POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER... INCLUDING HAIL...STRONG WINDS...ANY DAMAGE...AS WELL AS ANY FLOODING ALONG ANY CREEK OR RIVER. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 4, 3:38 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 338 PM MDT MON JUN 4 2012 WYZ001-012-051400- TETON AND GROS VENTRE MOUNTAINS-YELLOWSTONE NATIONAL PARK- 338 PM MDT MON JUN 4 2012 ...DRASTIC SHIFT IN THE WEATHER TUESDAY EVENING... A STRONG COLD FRONT WILL MOVE INTO WESTERN WYOMING TUESDAY AFTERNOON BRINGING WINDY MUCH COOLER CONDITIONS TO THE AREA. LIGHT TO MODERATE SNOW IS EXPECTED TUESDAY EVENING AND NIGHT IN THE NORTHWEST WYOMING MOUNTAINS AND THE LOWER ELEVATIONS OF YELLOWSTONE NATIONAL PARK. THOSE WITH OUTDOOR PLANS SHOULD BE PREPARED FOR MUCH COLDER TEMPERATURES AND TAKE CARE ON THE ROADS AS HAZARDOUS DRIVING CONDITIONS MAY DEVELOP. DSB
Special weather statement, Jun 4, 3:51 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
351 PM MDT MON JUN 4 2012
WYZ005>008-017-042245-
BIGHORN MOUNTAINS WEST WY-OWL CREEK AND BRIDGER MOUNTAINS
WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY-WIND RIVER
BASIN WY-
351 PM MDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHAKIE...EASTERN HOT SPRINGS...
EXTREME NORTHWESTERN NATRONA AND EASTERN FREMONT COUNTIES UNTIL 445
PM MDT...
AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 20/789 MILE MARKER 120...OR 10
MILES SOUTHEAST OF THERMOPOLIS...MOVING NORTH NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
STATE HWY 172 MILE MARKER 10 AROUND 425 PM MDT.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4329 10764 4366 10847 4417 10844 4417 10824
4373 10719
TIME...MOT...LOC 2151Z 202DEG 19KT 4357 10809
BERCSpecial weather statement, Jun 4, 4:35 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
435 PM MDT MON JUN 4 2012
WYZ002>004-042330-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
435 PM MDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST
WYOMING UNTIL 530 PM MDT...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO BILL STATE PARK...OR NEAR CODY...
MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
CODY AROUND 445 PM MDT
STATE HWY 120 MILE MARKER 110 AROUND 445 PM MDT.
U.S. HWY 14A MILE MARKER 10 AROUND 455 PM MDT.
STATE HWY 294 MILE MARKER 10 AROUND 515 PM MDT.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 10827 4431 10861 4448 10929 4500 10905
4501 10836
TIME...MOT...LOC 2235Z 202DEG 26KT 4454 10912
BERCSpecial weather statement, Jun 4, 5:04 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 504 PM MDT MON JUN 4 2012 WYZ004-008-042330- BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY- 504 PM MDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN COUNTY IN NORTH CENTRAL WYOMING UNTIL 530 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASIN...MOVING NORTH AT 30 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HWY 16/20/789 MILE MARKER 200 AROUND 510 PM MDT. GREYBULL AND HWY JCT 310 AND 14 AROUND 520 PM MDT. U.S. HWY 14 MILE MARKER 10 AROUND 525 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4473 10828 4463 10750 4421 10778 4429 10819 TIME...MOT...LOC 2304Z 186DEG 25KT 4439 10803 BRANHAM
Special weather statement, Jun 4, 5:34 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 534 PM MDT MON JUN 4 2012 WYZ001-002-012-050015- ABSAROKA MOUNTAINS WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY- 534 PM MDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT COUNTY IN CENTRAL WYOMING...AND CENTRAL PARK AND NORTHEASTERN TETON COUNTIES IN NORTHWEST WYOMING UNTIL 615 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MARIPOSA LAKE...OR 26 MILES NORTHEAST OF MORAN JUNCTION...MOVING NORTH AT 35 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... EAGLE CREEK MEADOWS AROUND 605 PM MDT. EAST ENTRANCE...PAHASKA AND HWY 14/16/20 MILE MARKER 10 AROUND 615 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4466 11074 4458 10948 4399 10998 4401 11048 TIME...MOT...LOC 2334Z 193DEG 32KT 4410 11008 BRANHAM
Special weather statement, Jun 4, 7:00 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
700 PM MDT MON JUN 4 2012
WYZ010-050145-
NORTHEAST JOHNSON COUNTY WY-
700 PM MDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 745
PM MDT...
AT 654 PM MDT...NEAR I90 EXIT 53...OR NEAR BUFFALO...MOVING NORTHEAST
AT 20 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH.
WILL BE NEAR...
U.S. HWY 16 AROUND 715 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4430 10668 4443 10685 4457 10668 4457 10641
4456 10622
TIME...MOT...LOC 0100Z 226DEG 18KT 4443 10667
LAVOIEThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:00 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jun 4, 7:01 PM MDT | Severe Thunderstorm Warning | RIW | Park | 14 min |
| Jun 4, 7:17 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 4, 7:52 PM MDT | Special Weather Statement | RIW | Johnson | 8 min |
| Jun 4, 11:32 PM MDT | Red Flag Warning | RIW | Fremont, Hot Springs, Johnson, Natrona, Washakie | 21 hr |
| Jun 5, 2:08 AM MDT | High Wind Warning | RIW | Fremont, Hot Springs, Natrona, Park, Sweetwater | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.